# SDR IXXA06SMN280S

- Difficulty date: August 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LONGERON 35 RT CRACKED BETWEEN STA 1340.000 AND STA 1350.000. REMOVED FASTENERS, REMOVED CRACKED LONGERON SEGMENT. FABRICATED NEW LONGERON EXTRUSION P/N 2753715/7075 T651. FABRICATED SPLICE FROM AL 7075 T651. PERFORMED NDT INSPECTION. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW MFG MESSAGE 1-216533783-2 DATE 08-03-06, SRM 53-2-2 FIG. 4A, SRM 53-4-1 FIG. 43A SHEET 1 ITEM (N), SRM 51-2-0 FIG. 50 (SHEET 72B), DC-8 SRM 53-2-2 FIG. 10 TR NR 53-193, TR NR 53-153, NDT SPM PART 08-00-02 TO 07, SRM 53-2-2 PAGE 2 OF 2 FIG. 10 (SHEET 4), SRM 51-1-8B, SRM 51-1-11,  SRM 51-1-20D, . SRM 51-1-20D,  AND SRM 51-3-1.
